Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on automorphism groups of algebraic number fields


Author: M. Fried
Journal: Proc. Amer. Math. Soc. 80 (1980), 386-388
MSC: Primary 12A55; Secondary 13B10
DOI: https://doi.org/10.1090/S0002-9939-1980-0580989-8
MathSciNet review: 580989
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For any finite group G the paper gives an explicit and simple construction of (not necessarily Galois) algebraic extensions of Q having their full automorphism group equal to G.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12A55, 13B10

Retrieve articles in all journals with MSC: 12A55, 13B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0580989-8
Keywords: Galois theory, Hilbert's irreducibility theorem
Article copyright: © Copyright 1980 American Mathematical Society